Osaka Journal of Mathematics

On the Hardy class of harmonic sections and vector-valued Poisson integrals

Hajime Urakawa

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 12, Number 1 (1975), 117-137.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200757730

Mathematical Reviews number (MathSciNet)
MR0427697

Zentralblatt MATH identifier
0314.43015

Subjects
Primary: 32M15: Hermitian symmetric spaces, bounded symmetric domains, Jordan algebras [See also 22E10, 22E40, 53C35, 57T15]
Secondary: 43A85: Analysis on homogeneous spaces

Citation

Urakawa, Hajime. On the Hardy class of harmonic sections and vector-valued Poisson integrals. Osaka J. Math. 12 (1975), no. 1, 117--137. https://projecteuclid.org/euclid.ojm/1200757730


Export citation